MathSciNet Relay Station
MathSciNet bibliographic data
MR1333323 (96j:65065) 65L06
Papakostas, S. N.; Papageorgiou, G. A family of fifth-order Runge-Kutta pairs. Math. Comp. 65 (1996), no. 215, 1165–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement